# SDR 2007UALA02883

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 43,878 hours, 31,664 cycles
- Engine: Ge CFM56*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 LE FLAP FULL EXTEND AND FWD PNL INTRANSIT LIGHTS ON WITH FLAPS RETRACTED.   ALL WIRE BUNDLE CLAMPS FROM S173 SENSOR TO SPLICES AT PRESSURE FEED THRU LOCATED 3 FEET OB OF WING ROOT ARE LOOSE. GROUND WIRES AT GD148AC ARE ALSO DISCONNECTED. SECURED WIRING AND GROUND WIRES.
